Aa
A
A
Close
Avatar universal
stomach pain and black stools
For a couple of days i felt nauseous and lost my appetite, then i started getting watery diarrhea, then i started vomiting and getting horrible stomach pains, now one day later i feel better for the most part after eating lots of soup and drinking water, my stomach is still a little upset, and my stools are a dark black tarry color. should i be worried about internal bleeding or is my stomach passing a virus or infection?
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
Welcome to the gastroenterology community!  Have you taken any medications like peto bismol?  If not, I would highly recommend seeing your doctor about the black stools.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Black tarry motions can be a sign of upper G.I. bleeding.  The medical name for such motions is MELENA.  You may want to google melena and evaluate whether the causes might be due to a source of bleeding.  If so do seek medical advice.

regards
Morecambe
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
168348 tn?1379360675
Blank
ChitChatNine
Avatar n tn
Blank
cnoevl21
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586 tn?1284669764
Blank
caregiver222